A year ago I was taking Parlodel for 2 months. Right from the beginning I was experiencing fluctuations with body temperature, constant sweating and freezing, quite severely. When I stopped using Parlodel, these symptoms were reduced alot, but have not stopped since. I am still constantly sweating and freezing. I deeply regret having taken Parlodel, but I trusted my endocrinologist that it would not cause any hormonal imbalances. I am really desperate now and do not know what to do to stop this sweating and freezing. My GP says he cannot do anything about it. Is there any hope?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.